American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10D20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Alice Silverberg. Finiteness of Mordell-Weil groups of generic Abelian varieties. Bull. Amer. Math. Soc. 12 (1985) 131-133. MR 766970.
Abstract, references, and article information   
View Article: PDF

[2] Robert S. Rumely. On the gr\"ossencharacter of an abelian variety in a parametrized family . Trans. Amer. Math. Soc. 276 (1983) 213-233. MR 684504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Harvey Cohn. An explicit modular equation in two variables and Hilbert's twelfth problem . Math. Comp. 38 (1982) 227-236. MR 637301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] K. Imai and A. Terras. The Fourier expansion of Eisenstein series for ${\rm GL}(3,\,{\bf Z})$ . Trans. Amer. Math. Soc. 273 (1982) 679-694. MR 667167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Allan Adler. Antiholomorphic involutions of analytic families of abelian varieties . Trans. Amer. Math. Soc. 254 (1979) 69-94. MR 539908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. D. Fegan. The heat equation on a compact Lie group . Trans. Amer. Math. Soc. 246 (1978) 339-357. MR 515542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. Rallis and G. Schiffmann. Automorphic cusp forms constructed from the Weil representation. Bull. Amer. Math. Soc. 83 (1977) 271-275. MR 0429754.
Abstract, references, and article information   
View Article: PDF

[8] Nolan R. Wallach. On the Selberg trace formula in the case of compact quotient. Bull. Amer. Math. Soc. 82 (1976) 171-195. MR 0404533.
Abstract, references, and article information   
View Article: PDF

[9] K. F. Lai. On the Tamagawa number of quasi-split groups. Bull. Amer. Math. Soc. 82 (1976) 300-302. MR 0401656.
Abstract, references, and article information   
View Article: PDF

[10] A. Terras. Fourier coefficients of Eisenstein series of one complex variable for the special linear group . Trans. Amer. Math. Soc. 205 (1975) 97-114. MR 0369267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Erik A. Lippa. On Fourier coefficients of Siegel modular forms of degree two. Bull. Amer. Math. Soc. 79 (1973) 1242-1246. MR 0325542.
Abstract, references, and article information   
View Article: PDF

[12] Liang-Chi Tsao. On Fourier coefficients of Eisenstein series. Bull. Amer. Math. Soc. 79 (1973) 1064-1068. MR 0327664.
Abstract, references, and article information   
View Article: PDF

[13] J. A. Shalika. On the multiplicity of the spectrum of the space of cusp forms of $GL_n$. Bull. Amer. Math. Soc. 79 (1973) 454-461. MR 0385016.
Abstract, references, and article information   
View Article: PDF

[14] Martin L. Karel. Fourier coefficients of certain Eisenstein series. Bull. Amer. Math. Soc. 78 (1972) 828-830. MR 0297708.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 14 of 14 found      Go to page: 1